Ueber nichtlineare homogene Differentialgleichungen zweiter Ordnung.

Georg Wallenberg

Journal für die reine und angewandte Mathematik (1898)

  • Volume: 119, page 87-113
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Wallenberg, Georg. "Ueber nichtlineare homogene Differentialgleichungen zweiter Ordnung.." Journal für die reine und angewandte Mathematik 119 (1898): 87-113. <http://eudml.org/doc/149039>.

@article{Wallenberg1898,
author = {Wallenberg, Georg},
journal = {Journal für die reine und angewandte Mathematik},
pages = {87-113},
title = {Ueber nichtlineare homogene Differentialgleichungen zweiter Ordnung.},
url = {http://eudml.org/doc/149039},
volume = {119},
year = {1898},
}

TY - JOUR
AU - Wallenberg, Georg
TI - Ueber nichtlineare homogene Differentialgleichungen zweiter Ordnung.
JO - Journal für die reine und angewandte Mathematik
PY - 1898
VL - 119
SP - 87
EP - 113
UR - http://eudml.org/doc/149039
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.